Previous |  Up |  Next

Article

Title: Repetitive play of a game against nature (English)
Author: Jílovec, Stanislav
Author: Šubert, Bruno
Language: English
Journal: Aplikace matematiky
ISSN: 0373-6725
Volume: 12
Issue: 5
Year: 1967
Pages: 383-397
Summary lang: English
Summary lang: Czech
Summary lang: Russian
.
Category: math
.
Summary: In this paper general theorems for optimal strategic procedures in the repeated play of a game against nature are given. The game is supposed to be infinite from the right and the theorems include the solution of a sequential decision problem with infinite decision space. ()
MSC: 91A15
idZBL: Zbl 0253.90071
idMR: MR0272414
.
Date available: 2008-05-20T17:40:00Z
Last updated: 2015-08-21
Stable URL: http://hdl.handle.net/10338.dmlcz/103115
.
Reference: [1] J. Hannan: Approximation to Bayes Risk in Repeated Play.Contributions to the Theory of Games 3 (1957), 97-139. Zbl 0078.32804, MR 0109094
Reference: [2] M. Loève: Probability Theory.3d ed., Van Nostrand, New York 1963. MR 0203748
Reference: [3] J. Van Ryzin: The Sequential Compound Decision Problem with $n \times m$ Finite Loss Matrix.Ann. Math. Statist. 37 (1966), 4, 954-975. MR 0198640
Reference: [4] E. Samuel: Asymptotic Solutions of the Sequential Compound Decision Problem.Ann. Math. Statist. 34 (1963), 1079-1094. Zbl 0202.49102, MR 0173340, 10.1214/aoms/1177704032
.

Files

Files Size Format View
AplMat_12-1967-5_6.pdf 2.213Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo